# SDR UIEA2019052104252

- Difficulty date: May 19, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 85,372 hours, 24,525 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: S343T00229
- Part serial: 2834
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER LEFT FUEL PUMP MESSAGE ON CLIMB OUT.( TRANSFERRED CENTER LEFT FUEL PUMP TO MDDR #111904 PER MEL 28-22-02A CAT C DUE 29MAY19 PLACARD INSTALLED.  LP 1081508 - M10: REMOVED AND REPLACED LEFT CENTER BOOST PUMP IAW AMM 28-22-02. )
